MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA 0913-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA 0913-12T
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during breast biopsy on (b)(6) 2026 with an eviva device that the needle "was ¿stuck¿ in breast in open position." the procedure was reported to be "completed and calcs retrieved".There was no report of patient/user harm, or additional intervention.Customer outreach was performed, but there was no response.No further information is available at this time.There is a reporting precedent for a needle being stuck in the breast for this device.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key25428925
Report Number1222780-2026-00355
Device Sequence Number10359247
Product Code KNW
UDI-Device Identifier15420045505339
UDI-Public(01)15420045505339(17)280413(10)E26D14RA
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA 0913-12T
Device Catalogue NumberEVIVA 0913-12T
Device Lot NumberE26D14RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown